<  Back to the Polytechnique Montréal portal

Leaky-Wave Antennas

David R. Jackson, Christophe Caloz and Tatsuo Itoh

Article (2012)

An external link is available for this item
Additional Information: Special issue on Antennas in wireless communications
Department: Department of Electrical Engineering
PolyPublie URL: https://publications.polymtl.ca/15236/
Journal Title: Proceedings of the IEEE (vol. 100, no. 7)
Publisher: IEEE
DOI: 10.1109/jproc.2012.2187410
Official URL: https://doi.org/10.1109/jproc.2012.2187410
Date Deposited: 18 Apr 2023 15:11
Last Modified: 05 Apr 2024 10:55
Cite in APA 7: Jackson, D. R., Caloz, C., & Itoh, T. (2012). Leaky-Wave Antennas. Proceedings of the IEEE, 100(7), 2194-2206. https://doi.org/10.1109/jproc.2012.2187410



Repository Staff Only

View Item View Item